# SDR 4519702102003

- Difficulty date: February 10, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N432FX
- Make and model: Lear 45LEAR
- Aircraft serial: 197
- Aircraft time: 304 hours, 224 cycles
- Engine: Garrtt TFE7312
- Engine time: 304 hours, 224 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Lt Engine Itt
- Part time: 304 hours, 224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE ITT EXCEEDED LIMITS. REDUCED POWER AND ITT CONTINUED TO CLIMB. INDICATION EXCEEDED 1008 DEGREES. SHUT DOWN LEFT ENGINE AND MADE PRECAUTIONARY LANDING (EMERGENCY DECLARED).  DEEC INTEROGATED BY MAINTENANCE AND NO ACTUAL OVERTEMP OCCURED. MAINTENANCE SUSPECTS FAULITY ITT HARNESS
